Resultats globals: 3 registres trobats en 0.02 segons.
Articles, 3 registres trobats
Articles 3 registres trobats  
1.
8 p, 703.6 KB Invariant manifolds associated to homothetic orbits in the n-body problem / Casasayas, Josefina (Universitat de Barcelona) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Our main goal in this paper is to study the global behavior of the homothetic solutions of the planar and spatial n-body problem which begin and end in a simultaneous collision of all the particles.
1982 - 10.1512/iumj.1982.31.31038
Indiana University mathematics journal, Vol. 31, No. 4 (1982) , p. 463-470  
2.
6 p, 143.5 KB Algebraic properties of the Lefschetz zeta function, periodic points and topological entropy / Casasayas, Josefina ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Nunes, Ana
The Lefschetz zeta function associated to a continuous self-map f of a compact manifold is a rational function P/Q. According to the parity of the degrees of the polinomials P and Q, we analize when the set of periodic points of f is infinite and when the topological entropy is positive.
1992 - 10.5565/PUBLMAT_362A92_11
Publicacions matemàtiques, Vol. 36, Núm. 2 (1992) , p. 467-472  
3.
6 p, 123.8 KB Soluciones homotéticas que empalman puntos de equilibrio / Casasayas, Josefina (Universidad de Barcelona. Facultad de Matemáticas)
1980 - 10.5565/PUBLMAT_22180_03
Publicacions de la Secció de Matemàtiques, V. 22 (1980) p. 21-26  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.